# SDR VNAA2018021511101

- Difficulty date: February 15, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 32,614 hours, 32,466 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW HAD A REPORT OF LEFT 14TH STAGE DUCT WARNING MESSAGE. RAN THE QRH, THE MESSAGE WENT AWAY AND REAPPEARED. CREW DECLARED AN EMERGENCY, DIVERTED, AND LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH OPS CHECK OF THE BLEED AIR LEAK DETECTION AND WARNING SYSTEM AND THE BLEED AIR LEAK SYSTEM OPERATIONAL CHECKED GOOD.
